Follow
Gabrielle Nornberg
Gabrielle Nornberg
Verified email at dim.uchile.cl - Homepage
Title
Cited by
Cited by
Year
C1, α regularity for fully nonlinear elliptic equations with superlinear growth in the gradient
G Nornberg
Journal de Mathématiques Pures et Appliquées 128, 297-329, 2019
28*2019
A priori bounds and multiplicity for fully nonlinear equations with quadratic growth in the gradient
G Nornberg, B Sirakov
Journal of Functional Analysis 276 (6), 1806-1852, 2019
202019
Methods of the regularity theory in the study of partial differential equations with natural growth in the gradient
GS Nornberg
PhD thesis, PUC-Rio, 2018
112018
Regularity estimates for fully nonlinear elliptic PDEs with general Hamiltonian terms and unbounded ingredients
JV Da Silva, G Nornberg
Calculus of variations and partial differential equations 60 (6), 202, 2021
102021
A dynamical system approach to a class of radial weighted fully nonlinear equations
L Maia, G Nornberg, F Pacella
Communications in Partial Differential Equations 46 (4), 573-610, 2021
92021
Principal spectral curves for Lane–Emden fully nonlinear type systems and applications
E Moreira dos Santos, G Nornberg, D Schiera, H Tavares
Calculus of Variations and Partial Differential Equations 62 (2), 49, 2023
72023
On unique continuation principles for some elliptic systems
EM dos Santos, G Nornberg, N Soave
Annales de l'Institut Henri Poincaré C 38 (5), 1667-1680, 2021
72021
A hierarchy of the convergence tests related to Cauchy’s test
L Bourchtein, A Bourchtein, G Nornberg, C Venzke
Int. J. Math. Anal 6 (38), 1847-1869, 2012
72012
Symmetry properties of positive solutions for fully nonlinear elliptic systems
EM dos Santos, G Nornberg
Journal of Differential Equations 269 (5), 4175-4191, 2020
62020
A hierarchy of convergence tests of series based on Kummer's theorem
L Bourchtein, A Bourchtein, G Nornberg, C Venzke
BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA 29 (2), 83-107, 2011
42011
Radial solutions for H\'enon type fully nonlinear equations in annuli and exterior domains
L Maia, G Nornberg
arXiv preprint arXiv:2107.05480, 2021
32021
A priori estimates and multiplicity for systems of elliptic PDE with natural gradient growth
G Nornberg, D Schiera, B Sirakov
arXiv preprint arXiv:1910.03083, 2019
32019
Uma hierarquia de testes de convergência de séries baseada no teorema de Kummer - doi: 10.5269/bspm.v29i2.12851
A Bourchtein, L Bourchtein, G Nornberg, C Venzke
Boletim da Sociedade Paranaense de Matemática 29 (2), 83-107, 2011
12011
Fundamental solutions and critical Lane-Emden exponents for nonlinear integral operators in cones
G Nornberg, D dos Prazeres, A Quaas
Journal of Functional Analysis 287 (4), 110487, 2024
2024
Radial solvability for Pucci-Lane-Emden systems in annuli
L Maia, EM dos Santos, G Nornberg
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 154 (2 …, 2024
2024
Classification of radial solutions for fully nonlinear equations with Hardy potential
L Maia, G Nornberg, F Pacella
Discrete and Continuous Dynamical Systems, 0-0, 2024
2024
Existence, nonexistence and uniqueness for Lane–Emden type fully nonlinear systems
L Maia, G Nornberg, F Pacella
Nonlinearity 36 (3), 1510, 2023
2023
Radial solutions for Pucci-Lane-Emden systems in annuli
L Maia, G Nornberg, EM Santos
Abstracts, 2023
2023
A dynamical system approach for Lane-Emden type problems
L Maia, G Nornberg, F Pacella
IMPA, 2021
2021
Regularity estimates for fully nonlinear elliptic PDEs with general Hamiltonian terms and unbounded ingredients
J Vitor da Silva, G Nornberg
arXiv e-prints, arXiv: 2012.10317, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20